Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count (Packaging may vary)

$4.95

Compare

Description


Price: $4.95
(as of Nov 10, 2024 22:07:41 UTC – Details)



ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol CapletsAmazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
Product Dimensions ‏ : ‎ 2.2 x 2.2 x 4.5 inches; 3.84 ounces
Item model number ‏ : ‎ 1
Date First Available ‏ : ‎ July 28, 2017
Manufacturer ‏ : ‎ Amazon.com Services, LLC.
ASIN ‏ : ‎ B074F2H9VT
Country of Origin ‏ : ‎ India

ACTIVE INGREDIENT: Amazon Basic Care Extra Strength Pain Relief’s active ingredient is Acetaminophen, 500 mg, which compares to the active ingredient of Extra Strength Tylenol CapletsAmazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, temporarily relieves minor aches and pains due to: the common cold, headache, backache, minor pain of arthritis, toothache, muscular aches, and premenstrual and menstrual cramps also temporarily reduces fever
USE: Acetaminophen may be used as a pain reliever and fever reducer for adults and children 12 years and over
PAIN: Pain may begin with an injury or illness, but could also originate with anything from a bad mattress to arthritisACUTE PAIN: Acute pain acts as an alarm such as with a bee sting or stubbing your toe and can last for a few moments or for longer
Product may be manufactured in India or U.S.

Reviews

There are no reviews yet.

Be the first to review “Amazon Basic Care Extra Strength Pain Relief, Acetaminophen Caplets, 500 mg, 200 Count (Packaging may vary)”

Your email address will not be published. Required fields are marked *